# SDR QXEA2010011200029

- Difficulty date: January 8, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 21,312 hours, 22,144 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK -  SKIN IS BENT ON THE AFT LT SIDE OF THE FORE RUDDER NEAR THE UPPER HINGE POINT.  REMOVED DAMAGE BY BLENDING IAW SRM 51-14-00-02-01.  REMOVED .058 METAL FROM EDGE.  HFEC INSPECTED BLEND AREA FOR CRACKS IAW NDTM PART 6, 51-00-01, NO CRACKS NOTED.  MAPPED FOR ENGINEERING.  BLENDED AREA FOUND TO BE WITHIN LIMITS IAW RD 8/4-55-0504.  PRIMED AND PAINTED BARE AREAS IAW RD 8/4-55-05-4.
